Hello I have been experiencing a piercing throbbing pain in

Patient

Q: Hello. I have been experiencing a piercing throbbing pain in my thigh. I started taking hormonal birth control (Nuvaring) about 5 months ago. I have also been experiencing migraines and once had a very brief loss of vision in one eye and numbness on the right side of my face. I am 28 years old, I have never had any health issues before. My question is do you think any of these symptoms indicate the birth control is not safe for me to take? Thank you.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am currently taking microgynon 30 contraceptive pill and was wondering if respberry ketone tablets will affect my c...

Q: I have a problem with weight, I am currently taking Ant depressant Mirtazapine 45 g. What is the safest weight loss t...

Q: I have a straight horizontal cut on my pinky to which my doctor applied dermabond. I believe i took it off too soon. ...

Q: Hi. I had a partial coectomy 1 year ago. Since that time, my abdomen has been very hard, it sticks way out and is lar...

Q: I have had continuous lower back pain for the past few months that has not been resolved. I went to a chiropractor a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews